≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Experiencing serious, long lasting aggravations!!

Hello, I have a concern about a Homeopathic remedy that I self prescribed and took. I took Hyacyamous 200 C 3 times a day for 3 days and felt amazing at first. Became extremely alert, awake, my concentration and decision making improved and all the mental fog and depression and anxiety went away. Then progressively my thinking got faster and I lost sleep. Next at the end of the 3 days, I became very depressed again and that was very disappointing. I wanted to get better and I had heard that for mental conditions one single dose of a remedy in high potency would be very effective. So I decided to take one single dose of Hyacyamous 10 M, about 1 week ago.

I've been experiencing constant heavy aggravations that I think is progressively getting even worse and has lasted too long. The anxiety, mental fog, major strong and persistent depression and slight paranoia are back and it is becoming very debilitating and unbearable!! I realize I shouldn't have done this on my own and I do regret it. I am kind of scared and concerned and have tried to antidote by drinking strong mint tea and it hasn't work.

Can it get even worse? Can this be a proving and can it cause permanent damage and progressively worsening of my symptoms in the long run? If it is the wrong remedy could it have irreversible consequences? What can I expect, what can I do and what can be done about it? Will it go away soon and should I be concerned? Thank you so much for your help! Daniel
 
  Daniel430 on 2015-05-31
This is just a forum. Assume posts are not from medical professionals.
Hi-Please don't self prescribe again- you are not
understanding how remedies work. One dose of 200c
can last at least two weeks. And often, if a remedy
is correct, one will have an aggravation of old
symptoms and after that is over, there will be
improvement.

If you just feel better and have to keep taking it,
it can be palliation, which means it is not curing,
it is just suppressing your symptoms like allopathic
medicine.

The correct way to fix this would be to go see
a homeopath, have them take your case with whatever
symptoms are showing up, including old ones and
new ones and find a remedy that matches all of that.

Or you could try Dr. Showrav's prescription to antidote
with Camphor and see if that helps, if it does not
do the above.

The prescription is for Q potency which is the Mother
Tincture and depending where you are you may not
be able to get that. If so, then get the lowest
potency liquid of Camphor ( like 1x, 3x, 6x) and use
that.


Here is a prescription to antidote with Camphor from Dr. Showrav
who contributes on this forum.Take Camphor Q 5 drops with a tea spoon of Sugar 3 times a day for 3 days before 30 min from meal. It the the medicine which can neutralize 90% homeopathic medicines effects immediately.
 
simone717 6 years ago
Thank ou so uch Simone for your care and your help!! If I don't antidote, or if the antidote fails, can the aggravation get even worse and last a long time to come.

And can you tell me where I can purchase the Q 5 liquid camphor or the low potency ones.

Al the Best,

Daniel
.
 
Daniel430 6 years ago
Hi-

Where to purchase? I need to know what
country you are in.

If the antidote works,you could still have
the same problems only a lesser degree and
need a homeopath to take your case.

If the antidote fails and you are still
having severe aggravation-you need to
have someone take your case and find the
right remedy to match everything.

A 10m can have effects for months.No one
can predict what may or may not go on.
 
simone717 6 years ago
This is pretty dangerous as you can see. Never self-prescribe, and never use high potencies without qualified supervision.

Provings might last for a few weeks if this is what this is. In some sensitive individuals this can drag out for months, and occasionally one or some of the symptoms can remain with them permanently (the vital force itself continues to maintain it).

This can also happen if the person's vital energy is weak or depleted. 10M is very high, and it is easy to cause serious overreactions with such a potency. Worse is if the remedy has some kind of similarity to the patient (a partial similar or a superficial similar).

The only reliable way to antidote is to take the symptoms and prescribe a medicine (not HYOS) which suits those symptoms (homoeopathically). This should also create improvement in a deeper more lasting way, thus killing two birds with one stone.
 
Evocationer 6 years ago
Thank you Evocationer. I am now really scared as to what's going to happen to me. I hope no negative symptom can remain. Do I have to be worried about that or the symptoms will eventually go away. Actually I feel a bit better right now. I hope it will last.
 
Daniel430 6 years ago
The majority of people will throw the artificial disease off. If this wasn't the case, homoeopathy would be viewed as too dangerous to use by most, and obviously this isn't the case.

Our medicines are powerful - more powerful than any other medicine we currently have. If used carefully they can also heal in ways no other kind of medicine can. But it is a two-edged sword, and can cut both ways.

I deal with these kinds of problems in clinic all the time, as homoeopathy is very frequently misused and I see a lot of patients with extra symptoms created by too frequent use or the use of too-high potencies. It isn't hard to fix, but the rules are the same as normal prescribing. Symptoms lead to the remedy.

I wouldn't worry at this point, but certainly hold the lesson in your mind for the future.
 
Evocationer 6 years ago
I have one more concern about taking the Hyacyamus. If you are Bipolar but not a maniac like the profile says, just heavy mood swing, first of all will it help with Bipolar manic depression, and if is it the wrong remedy can you constitutionally develop those symptoms.
 
Daniel430 6 years ago
Daniel430 how r u now? Is your symptoms wear off?
 
Wiezoox 4 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.